Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 15, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 27, 2009, 11:00 AM CDT for 7 counties in Missouri; Bourbon County, Crawford County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 11:00 AM CDT (16:00 UTC)
- Expired
- Apr 27, 2009, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Cedar County, MO, Hickory County, MO, Morgan County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 12:20 PM CDT | FLASH FLOOD | 2 E Uniontown, KS | LARGE AREA AROUND INTERSECTION OF 85TH AND MAPLE UNDER TWO FEET OF WATER. |
| Apr 27, 1:18 PM CDT | FLASH FLOOD | 6 Ne Lakeview Heights, MO | STATE ROUTE WW CLOSED AT BIG BUFFALO CREEK |
| Apr 27, 2:00 PM CDT | FLASH FLOOD | 1 N Stotesbury, MO | ROUTE V CLOSED NORTH OF STOTESBURY WITH ONE FOOT OF WATER RUNNING OVER THE BRIDGE. |
| Apr 27, 3:19 PM CDT | FLASH FLOOD | 8 N Palo Pinto, MO | *** 1 FATAL *** VICTIM WAS CHECKING ON CATTLE ON HIS PROPERTY. WHEN HE DID NOT RETURN HIS BROTHER WENT LOOKING FOR HIM AND FOUND HIM FACE DOWN IN A SMALL CREEK. THERE WERE SIGNS THE CREEK HAD BEEN DEEPER AND HAD RECEDED. REPORT FROM THE MISSOURI STATE WATER PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 271600
FFWSGF
KSC011-037-MOC011-015-039-085-141-185-217-272200-
/O.NEW.KSGF.FF.W.0015.090427T1600Z-090427T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 AM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
BENTON COUNTY IN CENTRAL MISSOURI...
BOURBON COUNTY IN SOUTHEAST KANSAS...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
HICKORY COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 500 PM CDT MONDAY.
* AT 1059 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. MANY LOCATIONS ACROSS EXTREME SOUTHEAST KANSAS AND WEST
CENTRAL MISSOURI HAVE RECEIVED ONE TO TWO INCHES OF RAINFALL OVER
THE PAST SIX HOURS. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL IS
EXPECTED ACROSS MUCH OF THE WARNED AREA THROUGH THE AFTERNOON. THIS
WILL LEAD TO FLASH FLOODING OF CREEKS...STREAMS...AND LOW WATER
CROSSINGS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS FLASH FLOOD WARNING IS AN EXTENSION OF THE PREVIOUS FLASH FLOOD
WARNING FOR BOURBON COUNTY KANSAS AND VERNON COUNTY MISSOURI.
MULTIPLE ROADS REMAIN FLOODED ACROSS BOURBON COUNTY INCLUDING
HIGHWAY 31 AT 195TH ROAD AND 165TH ROAD WEST OF FULTON AND THE LOW
WATER BRIDGE AT 205TH STREET AND POPLAR ROAD JUST NORTHWEST OF FORT
SCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3869 9284 3843 9262 3819 9277 3827 9308
3791 9307 3790 9319 3780 9320 3783 9363
3758 9363 3759 9408 3763 9409 3735 9409
3734 9507 3803 9506 3804 9408 3822 9405
3822 9353 3851 9352 3854 9308 3870 9304
$$
SCHAUMANN1 follow-up statement
000
WGUS73 KSGF 271841
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 PM CDT MON APR 27 2009
KSC011-037-MOC011-015-039-085-141-185-217-272200-
/O.CON.KSGF.FF.W.0015.000000T0000Z-090427T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-BARTON MO-CEDAR MO-VERNON MO-HICKORY MO-
ST. CLAIR MO-BENTON MO-MORGAN MO-
141 PM CDT MON APR 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
BARTON...BENTON...BOURBON...CEDAR...CRAWFORD...HICKORY...MORGAN...ST.
CLAIR AND VERNON COUNTIES...
AT 140 PM CDT...THE DEPARTMENT OF TRANSPORTATION AND LOCAL LAW
ENFORCEMENT INDICATED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH
FLOODING ACROSS THE WARNED AREA. RADAR INDICATES THAT ANYWHERE FROM
ONE TO THREE INCHES OF RAIN HAS FALLEN ACROSS MUCH OF EXTREME
SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI IN THE LAST 12 HOURS.
AREAS OF BOURBON COUNTY KANSAS HAVE RECEIVED WELL OVER THREE INCHES
OF RAINFALL...WITH SEVERAL ROADS FLOODED AND IMPASSIBLE. ADDITIONAL
RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE STILL EXPECTED THIS
AFTERNOON AS A LINE OF THUNDERSTORMS PUSHES THROUGH THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
SEVERAL ROADS REMAIN FLOODED AND CLOSED IN BOURBON COUNTY KANSAS IN
AND AROUND FORT SCOTT...XENIA...AND UNIONTOWN. IN MISSOURI...STATE
ROUTE WW NORTHEAST OF LAKEVIEW HEIGHTS NEAR THE MORGAN AND BENTON
COUNTY LINE IS ALSO FLOODED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3869 9284 3843 9262 3819 9277 3827 9308
3791 9307 3790 9319 3780 9320 3783 9363
3758 9363 3759 9408 3763 9409 3735 9409
3734 9507 3803 9506 3804 9408 3822 9405
3822 9353 3851 9352 3854 9308 3870 9304
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 5:56 AM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Apr 27, 5:56 AM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 AM CDT MON APR 27 2009
...UPDATE TO AVIATION...
.UPDATE...
WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR OUR SOUTHERN
COUNTIES TODAY AS SURFACE LOW OVER SOUTH CENTRAL KANSAS WILL MOVE
INTO NORTHEAST OKLAHOMA THIS AFTERNOON. SLOW MOVING COLD FRONT
REALLY DOES NOT MAKE IT THROUGH THE SOUTHEAST PORTIONS OF THE CWA
UNTIL TUESDAY MORNING. GFS SUGGESTING AS MUCH AS 3 INCHES COULD
FALL IN THE WATCH AREA ACROSS SOUTHWEST AND SOUTHERN MISSOURI
THROUGH THE EVENT. DOUBT THAT WILL HAPPEN...BUT WITH POSSIBILITY
OF TRAINING THUNDERSTORMS WITH THE SLOW MOVING FRONT...THOUGHT IT
WOULD BE PRUDENT TO HAVE SOMETHING OUT.
CLAYCOMB
&&
.DISCUSSION...
FORECAST CHALLENGES DEAL WITH ONSET OF PRECIP AND SEVERE
THUNDERSTORM CHANCES TODAY...FOLLOWED BY PRECIP CHANCES THROUGH
THE WEEK.
CURRENTLY...1005MB SURFACE LOW SITUATED OVER SOUTHERN KANSAS THIS
MORNING...JUST SOUTH OF DODGE CITY. COLD FRONT EXTENDS NORTHEAST
TO CENTRAL MICHIGAN AND SOUTHWEST INTO WESTERN TEXAS. AREA
PROFILERS SHOWING LLVL JET HAS SHIFTED TO THE SOUTHWEST WITH
50-60KTS FLOWING FROM CENTRAL OKLAHOMA INTO SOUTHWEST MISSOURI.
925MB FRONT LOOKS TO BE SITUATED ACROSS EXTREME WESTERN IOWA...TO
HUTCHINSON KANSAS...BACK INTO THE TX/OK PANHANDLE AREA. UPPER
SHORTWAVE THAT WILL DRIVE THE SURFACE LOW EAST LATER TODAY
CURRENTLY OVER CENTRAL COLORADO MAKING SLOW EASTWARD MOVEMENT OVER
THE PAST 6 HOURS. ANOTHER SHORTWAVE JUST ABOUT TO COME ASHORE
ALONG THE SOUTHWEST OREGON COAST. DOWN ACROSS EASTERN TEXAS...
RICH DEW POINTS IN THE MID TO UPPER 60S EXISTS WITH UPPER 50S
ACROSS EASTERN OKLAHOMA. AHEAD OF THE FRONT...TEMPERATURES IN THE
UPPER 60S/LOW 70S...WHILE BEHIND THE FRONT...LOW 50S EXIST ACROSS
WESTERN KANSAS...WITH SNOW BEING REPORTED ACROSS COLORADO.
FOR TODAY...COLD FRONT ACTUALLY DOES NOT DRIVE INTO THE AREA UNTIL
THIS AFTERNOON AS IT MOVES INTO CENTRAL MISSOURI BY 00Z. SEVERE
THUNDERSTORM CHANCES IN QUESTION AS THIS MORNINGS CONVECTION AND
CLOUD COVER MAY STABILIZE THE ENVIRONMENT...AT LEAST FOR WESTERN
PORTIONS OF THE CWA. GFS SHOWING SURFACE LOW SITUATED NEAR THE
NORTHEAST OKLAHOMA/SOUTHWEST MISSOURI BORDER BY 00Z. WITH
SOUTHEAST WINDS AT 925MBS ACROSS SOUTHWEST MISSOURI...SAY FROM
BRANSON TO MOUNT VERNON TO JOPLIN...THIS MAY BE THE AREA THAT HAS
THE BEST POTENTIAL FOR SEVERE POTENTIAL INCLUDING TORNADOES AND
WILL HIT THIS AREA IN THIS MORNINGS HWO. THIS AREA IS ALSO GOING
TO SEE THE BEST CHANCE FOR HEAVY RAINFALL THIS AFTERNOON AND WILL
ISSUE A FLASH FLOOD WATCH HERE SHORTLY. HEAVY RAINFALL THEN SHIFTS
EASTWARD AS COLD FRONT DRIVES INTO EASTERN MISSOURI OVERNIGHT.
BY NOON TUESDAY...FRONT CLEARS OUR CWA WITH MAJORITY OF RAINFALL
OFF TO THE EAST AND SOUTH. FRONT STALLS OUT OVER NORTHERN ARKANSAS
TUESDAY AFTERNOON. LOOKS LIKE OUR COUNTIES IN CENTRAL MISSOURI
SHOULD STAY DRY THROUGH TUESDAY EVENING INTO WEDNESDAY BEFORE
FRONT BEGINS TO DRIVE NORTH WEDNESDAY EVENING AS ANOTHER SURFACE
LOW DEVELOPS IN RESPONSE TO THE SHORTWAVE JUST COMING ONSHORE
OREGON...MOVES INTO THE AREA. BY THURSDAY EVENING...GFS SHOWING
FAIRLY STRONG COLD FRONT MOVING INTO THE AREA FOR ANOTHER GOOD
RAIN EVENT FRIDAY MORNING AND AFTERNOON. ECMWF TENDS TO KEEP THE
FRONT DOWN OVER NORTHERN ARKANSAS DURING THIS SAME TIME. WILL TRY
TO GET BETTER TIMING ON THE EVENT AS MODELS COME MORE INTO AGREEMENT.
CLAYCOMB
&&
.AVIATION...
FOR THE 12Z TAFS...SCATTERED CONVECTION WILL CONTINUE OVER THE
FIRST COUPLE/FEW HOURS OF THE FORECAST PERIOD(MAINLY AT SGF). AS
FRONT MOVES INTO THE AREA LATER THIS AFTERNOON THE CHANCE OF
THUNDERSTORM REDEVELOPMENT WILL BE POSSIBLE. BEHIND THE FRONT WILL
SEE SOME STRATUS DEVELOP AFTER 03Z TONIGHT AND HAVE BROUGHT
CEILINGS INTO IFR CATEGORY AFTER 05Z TONIGHT.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ082-088-090>098-
101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ101.
&&Hazardous weather outlook, Apr 27, 4:59 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 459 AM CDT MON APR 27 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 459 AM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED TORNADOES THUNDERSTORM DOWNBURST WINDS TO 60 MPH HAIL TO THE SIZE OF QUARTERS HEAVY RAINFALL LEADING TO FLASH FLOODING AREAS AFFECTED AND TIMING: ALONG AND SOUTH OF A LINE FROM ROLLA TO SPRINGFIELD TO JOPLIN AFTER 2 PM THIS AFTERNOON INTO THE MID EVENING HOURS. DISCUSSION: MORNING THUNDERSTORMS WILL GRADUALLY DISSIPATE AND MOVE OFF TO THE EAST LATER THIS MORNING AND WILL LIMIT FURTHER CONVECTION THROUGH THE REST OF THE MORNING INTO THE EARLY AFTERNOON. IN THE MEANTIME...A SURFACE LOW CURRENTLY OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO MOVE SOUTHEAST INTO NORTHEASTERN OKLAHOMA BY MID AFTERNOON. A SLOW MOVING COLD FRONT ASSOCIATED WITH THIS LOW WILL MOVE INTO SOUTHEAST KANSAS AND WESTERN MISSOURI BY MID AFTERNOON AND SERVE AS THE FOCUSING MECHANISM FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. A LIMITING FACTOR ON SEVERE THUNDERSTORM DEVELOPMENT IS HOW MUCH THE ATMOSPHERE DESTABILIZES THIS AFTERNOON FROM THIS MORNINGS CONVECTION. SHOULD WE SEE CLOUD BREAKS LATE THIS MORNING INTO THE AFTERNOON...THIS WILL ALLOW THE ATMOSPHERE TO DESTABILIZE AND THE THUNDERSTORMS TO BECOME SEVERE. SUFFICIENT SHEAR IS ALREADY IN PLACE FOR SEVERE WEATHER...INCLUDING HAIL TO THE SIZE OF QUARTERS...DAMAGING WINDS TO 60 MPH AND ISOLATED TORNADOES. DUE TO THE SLOW MOVEMENT OF THE COLD FRONT...THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL HAVE A PROLONGED AMOUNT OF TIME OVER THE SAME AREA...LEADING TO FLASH FLOODING OF LOW WATER CROSSINGS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY AS THE FRONT STALLS OVER NORTHERN ARKANSAS AND THE FRONT WAVES BACK AND FORTH ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY 2 PM THIS AFTERNOON INTO THE EVENING HOURS FOR COMMUNITIES ALONG AND SOUTH OF INTERSTATE 44. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Apr 27, 8:35 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM FLASH FLOOD 4 NNW FORT SCOTT 37.89N 94.74W
04/27/2009 BOURBON KS EMERGENCY MNGR
WATER RUNNING OVER LOW WATER BRIDGE AT 205TH ST AND
POPLAR RD.
&&
BARJENBRUCHLocal storm report, Apr 27, 8:45 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM FLASH FLOOD 2 W FULTON 38.01N 94.76W
04/27/2009 BOURBON KS EMERGENCY MNGR
FLOOD WATERS OVER HIGHWAY 31 AT 195TH ROAD AND 165TH ROAD
WEST OF FULTON.
&&
BARJENBRUCHLocal storm report, Apr 27, 8:47 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM HEAVY RAIN FORT SCOTT 37.84N 94.71W
04/27/2009 M2.39 INCH BOURBON KS EMERGENCY MNGR
2.39 INCHES MEASURED AND STILL RAINING.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:43 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 27, 2:55 AM CDT | Flash Flood Watch | SGF | Barry, Christian, Douglas, Greene, Howell, Jasper and 11 more | 21 hr |
| Apr 27, 3:12 AM CDT | River Flood Warning | SGF | Vernon | 9 days |
| Apr 27, 4:49 AM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Apr 27, 7:51 AM CDT | River Flood Warning | SGF | Vernon | 8 days |
| Apr 27, 7:51 AM CDT | River Flood Warning | SGF | Vernon | 22 days |
| Apr 27, 4:57 PM CDT | Flash Flood Warning | SGF | Barton, Benton, Cedar, Hickory, Morgan, St. Clair and 1 more | 6 hr |
| Apr 27, 3:12 AM CDT | River Flood Warning | SGF | Bourbon | 50 hr |
| Apr 27, 12:28 PM CDT | River Flood Warning | SGF | Bourbon | 38 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.